# SDR GTIA2019050403323

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 50,136 hours, 23,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LEVEL LOW. SERVICED L1 DOOR TO PROPER LEVEL IAW AMM 52-10-00.
